# SDR CALA2013072990046

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,536 hours, 14,252 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Qty Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QTY INDICATION FLUCTUATED BETWEEN 1100 LBS AND 30800 LBS OVER APPROX 1.5 HRS.   VERIFIED CENTER TANK FUEL LOAD USING DRIPSTICKS, CTR TANK FUEL QTY PLACED ON MEL 2841A.  PROCESSOR PREVIOUSLY REPLACED AND FUEL TANK EXTERNAL WIRING CHECKED WERE FOUND GOOD.  REPLACE LT AND RT AUX FUEL TANK WIRING HARNESSES.  REPLACED AUX (CTR) FUEL TANK LT & RT QTY PROBE HARNESS.
